# SDR ZW0A0108005

- Difficulty date: August 31, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N708TW
- Make and model: Boeing 757231
- Aircraft serial: 28480
- Aircraft time: 16,465 hours, 5,467 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON LT WING L/E FOUND 2 EACH CRACKS AND DELAMINATION ON THE UPPER SURFACE OF THE FIXED PANE L/E, WING STA 428 TO 436.  REPAIRED WING PANEL PER SERVICE BULLETIN 757-57-0052, NUMBER 1, FIGURE 3.
